Tsitsiashvili, Gurami Shalvovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 56
Presentations: 1

Number of views:
This page:1395
Abstract pages:10006
Full texts:3043
Doctor of physico-mathematical sciences
List of publications on Google Scholar

Publications in Math-Net.Ru
1. G. Sh. Tsitsiashvili, “Invariant properties of queuing systems with multiple flows”, Dal'nevost. Mat. Zh., 18:2 (2018),  267–270  mathnet
2. M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, “Protection of the network structure by autonomous vehicles”, Dal'nevost. Mat. Zh., 18:2 (2018),  177–182  mathnet
3. G. Sh. Tsitsiashvili, M. A. Osipova, K. E. Samouylov, Yu. V. Gaidamaka, “Application of multi-server queuing systems with failures to the construction of telecommunication networks”, Dal'nevost. Mat. Zh., 18:1 (2018),  123–126  mathnet
4. G. Sh. Tsitsiashvili, “Solution of balance equations and investigation of Poisson flows in Jackson networks”, Dal'nevost. Mat. Zh., 18:1 (2018),  117–122  mathnet
5. M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, M. S. Sporishev, “Probability of detecting an extraneous mobile object by Autonomous unmanned underwater vehicles is as a solution of Buffon problem”, Dal'nevost. Mat. Zh., 17:2 (2017),  191–200  mathnet  elib
6. G. Sh. Tsitsiashvili, M. A. Osipova, “Stationary flows in acyclic queuing networks”, Dal'nevost. Mat. Zh., 16:2 (2016),  223–228  mathnet  elib
7. G. Sh. Tsitsiashvili, M. A. Osipova, “Convergence to limit distributions in models of growing random networks”, Dal'nevost. Mat. Zh., 14:1 (2014),  100–108  mathnet
8. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Proof of asymptotic constants in disconnection probability for weighted planar graph”, Prikl. Diskr. Mat., 2014, 2(24),  97–100  mathnet
9. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asymptotics for connectivity probability of graph with low reliable arcs”, Prikl. Diskr. Mat., 2013, 1(19),  93–98  mathnet
10. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asymptotics of connectivity probabilities for pairs of graph nodes”, Prikl. Diskr. Mat. Suppl., 2013, 6,  90–92  mathnet
11. G. V. Grenkin, N. V. Markova, G. Sh. Tsitsiashvili, “Properties of connectivity components in parallel-sequantial connections”, Dal'nevost. Mat. Zh., 12:1 (2012),  12–19  mathnet
12. G. Sh. Tsitsiashvili, A. S. Losev, “Connectivity of the planar graph with highly reliable edges”, Prikl. Diskr. Mat., 2012, 3(17),  103–107  mathnet
13. G. Sh. Tsitsiashvili, M. A. Osipova, “A zero-or-one law in aggregated closed queueing networks”, Probl. Peredachi Inf., 47:1 (2011),  66–73  mathnet  mathscinet; Problems Inform. Transmission, 47:1 (2011), 57–63  isi  scopus
14. G. Sh. Tsitsiashvili, M. A. Osipova, “Overload at the queuing network nodes”, Avtomat. i Telemekh., 2010, 9,  185–189  mathnet  mathscinet  zmath; Autom. Remote Control, 71:9 (2010), 1909–1912  isi  scopus
15. G. Sh. Tsitsiashvili, “Calculating reliability of the recursively definable networks”, Avtomat. i Telemekh., 2010, 7,  136–142  mathnet  mathscinet  zmath; Autom. Remote Control, 71:7 (2010), 1403–1409  isi  scopus
16. G. Sh. Tsitsiashvili, “Comparison analysis of reliability of networks with identical edges”, Dal'nevost. Mat. Zh., 10:2 (2010),  192–198  mathnet
17. T. A. Kalmykova, Yu. N. Kharchenko, G. Sh. Tsitsiashvili, “Continuity theorems and algorithmical problems in classical risk model”, Dal'nevost. Mat. Zh., 10:2 (2010),  153–161  mathnet
18. G. Sh. Tsitsiashvili, “Asymptotic formulas for a calculation of a lattice reliability”, Dal'nevost. Mat. Zh., 10:1 (2010),  86–90  mathnet
19. Yu. N. Kharchenko, G. Sh. Tsitsiashvili, “Continuity of reaching moment distribution for autoregressive random sequence”, Dal'nevost. Mat. Zh., 10:1 (2010),  80–85  mathnet
20. M. A. Osipova, A. B. Talalaeva, G. Sh. Tsitsiashvili, “Cooperative effects in closed queueing networks”, Dal'nevost. Mat. Zh., 10:1 (2010),  66–69  mathnet
21. A. S. Losev, G. Sh. Tsitsiashvili, “Calculation of cohesiveness probability for recursively defined random networks”, Dal'nevost. Mat. Zh., 10:1 (2010),  60–65  mathnet
22. G. Sh. Tsitsiashvili, “Computing ruin probability in the classical risk model”, Avtomat. i Telemekh., 2009, 12,  187–194  mathnet  mathscinet  zmath; Autom. Remote Control, 70:12 (2009), 2109–2115  isi  scopus
23. G. Sh. Tsitsiashvili, “Probability and deterministic problems of minimal interval”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  190–193  mathnet
24. M. A. Osipova, G. Sh. Tsitsiashvili, “Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  182–189  mathnet
25. G. Sh. Tsitsiashvili, M. A. Osipova, “Parameter estimation for product-form distributions of queueing networks”, Probl. Peredachi Inf., 45:4 (2009),  115–120  mathnet  mathscinet  zmath; Problems Inform. Transmission, 45:4 (2009), 400–405  isi  scopus
26. G. Sh. Tsitsiashvili, A. S. Losev, “Application of the Floyd algorithm to the asymptotic analysis of networks with unreliable ribs”, Avtomat. i Telemekh., 2008, 7,  181–184  mathnet  mathscinet  zmath; Autom. Remote Control, 69:7 (2008), 1262–1265  isi  scopus
27. N. V. Markova, G. Sh. Tsitsiashvili, “Asymptotic formulas of network operation time distribution”, Avtomat. i Telemekh., 2008, 1,  180–182  mathnet  mathscinet  zmath; Autom. Remote Control, 69:1 (2008), 166–168  isi  scopus
28. G. Sh. Tsitsiashvili, “Variations estimates”, Dal'nevost. Mat. Zh., 8:2 (2008),  229–234  mathnet
29. G. Sh. Tsitsiashvili, “Analysis of ports reliabilities”, Dal'nevost. Mat. Zh., 8:2 (2008),  223–228  mathnet
30. G. Sh. Tsitsiashvili, M. A. Osipova, “Limiting Distributions in Queueing Networks with Unreliable Elements”, Probl. Peredachi Inf., 44:4 (2008),  109–119  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 385–394  isi  scopus
31. G. Sh. Tsitsiashvili, “Parametric and structural optimization of the queuing network throughput”, Avtomat. i Telemekh., 2007, 7,  64–73  mathnet  mathscinet  zmath; Autom. Remote Control, 68:7 (2007), 1177–1185  scopus
32. G. Sh. Tsitsiashvili, M. A. Osipova, “Queueing models with different schemes of customers transformation”, Dal'nevost. Mat. Zh., 7:1-2 (2007),  101–107  mathnet
33. G. Sh. Tsitsiashvili, M. A. Osipova, “Probability Distribution in Varying-Structure Queueing Networks”, Probl. Peredachi Inf., 42:2 (2006),  101–108  mathnet  mathscinet; Problems Inform. Transmission, 42:2 (2006), 158–165  scopus
34. G. Sh. Tsitsiashvili, “Optimization of ability to handle customers of opened queueing network”, Dal'nevost. Mat. Zh., 6:1-2 (2005),  88–93  mathnet
35. G. Sh. Tsitsiashvili, “Two sided bounds of rate convergence in limit theorem for minimum of random vectors”, Dal'nevost. Mat. Zh., 6:1-2 (2005),  82–87  mathnet
36. G. Sh. Tsitsiashvili, M. A. Osipova, “New Multiplicative Theorems for Queueing Networks”, Probl. Peredachi Inf., 41:2 (2005),  111–122  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:2 (2005), 171–181
37. G. Sh. Tsitsiashvili, “Multi-server queueing system with competition between servers”, Dal'nevost. Mat. Zh., 5:2 (2004),  218–225  mathnet
38. G. Sh. Tsitsiashvili, M. A. Osipova, “Construction of queueing networks with stationary product distributions”, Dal'nevost. Mat. Zh., 5:1 (2004),  82–88  mathnet
39. G. Sh. Tsitsiashvili, A. E. Yashin, “Anomalous diffusion on interval with reflecting edges”, Dal'nevost. Mat. Zh., 4:2 (2003),  231–241  mathnet
40. G. Sh. Tsitsiashvili, N. V. Markova, “Asymptotic characteristics of output flows in queueing networks”, Dal'nevost. Mat. Zh., 4:1 (2003),  36–43  mathnet
41. G. Sh. Tsitsiashvili, “Investigation of applied stochastic models by means of random variables indeces”, Dal'nevost. Mat. Zh., 4:1 (2003),  27–35  mathnet
42. V. M. Bespalov, V. P. Korobeinikov, G. Sh. Tsitsiashvili, “Application of data base for construction of dusty gas combustion models”, Dal'nevost. Mat. Zh., 3:2 (2002),  302–310  mathnet
43. G. Sh. Tsitsiashvili, “Connection between stochastic control of Markov process parameter and transportation problem”, Dal'nevost. Mat. Zh., 3:2 (2002),  216–226  mathnet
44. G. Sh. Tsitsiashvili, M. A. Osipova, “Stochastic control of discrete Markov process parameter”, Dal'nevost. Mat. Zh., 3:1 (2002),  58–60  mathnet
45. G. Sh. Tsitsiashvili, N. V. Markova, “Asymptotic invariants in one channel queueing system $G|G|1|\infty$”, Dal'nevost. Mat. Zh., 3:1 (2002),  52–57  mathnet
46. G. Sh. Tsitsiashvili, N. V. Markova, “Transition phenomena in unity of renewal systems with total reserve”, Dal'nevost. Mat. Zh., 2:2 (2001),  106–114  mathnet
47. M. A. Osipova, G. Sh. Tsitsiashvili, N. V. Koliev, “Calculation of stationary distributions in adoptive queueing networks”, Dal'nevost. Mat. Zh., 2:2 (2001),  99–105  mathnet
48. V. M. Bespalov, V. P. Korobeinikov, V. A. Sviatukha, G. Sh. Tsitsiashvili, “Numerical modelling of dust gas mixture burning”, Dal'nevost. Mat. Zh., 2:1 (2001),  90–97  mathnet
49. G. Sh. Tsitsiashvili, D. G. Konstantinidis, “Supertails in risk theory”, Dal'nevost. Mat. Zh., 2:1 (2001),  68–76  mathnet
50. G. Sh. Tsitsiashvili, M. A. Osipova, “Transition phenomena in mathematical theory of epidemic”, Dal'nevost. Mat. Zh., 2:1 (2001),  58–67  mathnet
51. G. Sh. Tsitsiashvili, M. A. Osipova, “Investigation of stationary characteristics in some variable queueing systems”, Dal'nevost. Mat. Zh., 1:1 (2000),  58–62  mathnet
52. G. Sh. Tsitsiashvili, M. A. Osipova, “Collective insurance of weakly dependent risks”, Dal'nevost. Mat. Zh., 1:1 (2000),  51–57  mathnet
53. G. Sh. Tsitsiashvili, V. V. Kalashnikov, “Two-Sided Bounds of Random Sums with Subexponential Summands”, Probl. Peredachi Inf., 35:3 (1999),  67–79  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:3 (1999), 248–258
54. G. Sh. Tsitsiashvili, “Some methods of investigating regeneration times in queueing networks”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  376–379  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 387–390  isi
55. V. V. Kalashnikov, G. Sh. Tsitsiashvili, “Stability analysis of queueing systems”, Zap. Nauchn. Sem. LOMI, 87 (1979),  41–61  mathnet  mathscinet  zmath; J. Soviet Math., 17:6 (1981), 2238–2255
56. G. Sh. Tsitsiashvili, “Piecewise linear Markov chains and analysis of their stability”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  345–357  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 337–350

57. G. Sh. Tsitsiashvili, “Итоги научной деятельности лаборатории вероятностных методов и системного анализа ИПМ ДВО РАН за 1988–2008 гг.”, Dal'nevost. Mat. Zh., 8:1 (2008),  111–120  mathnet

Presentations in Math-Net.Ru
1. О вероятностях разорения в моделях рисков с постоянной процентной ставкой
Nino Kordzahiya, Alexander Novikov, Gurami Tsitsiashvili
Principle Seminar of the Department of Probability Theory, Moscow State University
March 31, 2010 16:45

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019